# SDR Q2SA20161219300

- Difficulty date: December 19, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 500D OVER STRINGER 26 AND 28R  ANGLE CORRODED.  REMOVED THE CORROSION IAW  SRM 51-10-02 PARA 14A , AND FOUND IT WITHIN THE ALLOWABLE LIMITS IAW SRM 53-00-03 FIG 101 DETAIL I, A.D.2 AND REPLACED THE ANGLE  IAW SRM 51-10-02 PARA B.  ACFT GROUNDED.
